×

zbMATH — the first resource for mathematics

Razumikhin-type theorems on exponential stability of stochastic functional differential equations. (English) Zbl 0889.60062
An \(n\)-dimensional stochastic functional differential equation \[ dx(t) = f(t,x_t)dt +g(t,x_t)dw(t),\quad t\geq 0,\quad x_0 =\xi, \] is considered where \(w(t)\) is an \(m\)-dimensional Brownian motion with respect to a filtration \((\mathcal F_t)\),\(\;\xi \in C([-\tau ,0];R^n)\) is bounded and \(\mathcal F_0\)-measurable, \[ f:R_+ \times C([-\tau ,0];R^n)\to R^n,\;\;g:R_+ \times C([-\tau ,0];R^n)\to R^{n\times m} \] and \(x_t = \{x(t+\theta ): -\tau \leq \theta \leq 0\}\). Razumikhin-type theorems on \(p\)th moment exponential stability and almost sure exponential stability are proven and applied to stochastic delay equations and stochastically perturbed equations.

MSC:
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Arnold, L., Stochastic differential equations: theory and applications, (1972), Wiley New York
[2] Caraballo, T., Asymptotic exponential stability of stochastic partial differential equations with delay, Stochastics stochastics reports, 33, 27-47, (1990) · Zbl 0723.60074
[3] Friedman, A., ()
[4] Hale, J.K.; Lunel, S.M.V., Introduction to functional differential equations, (1993), Springer Berlin
[5] Has’minskii, R.Z., Stochastic stability of differential equations, (1981), Sijthoff and Noordhoff Alphen aan den Rijn
[6] Karatzas, I.; Shreve, S.E., Brownian motion and stochastic calculus, (1991), Springer Berlin · Zbl 0734.60060
[7] Kolmanovskii, V.B.; Myshkis, A., Applied theory of functional differential equations, (1992), Kluwer Academic Dordrecht
[8] Kolmanovskii, V.B.; Nosov, V.R., Stability of functional differential equations, (1986), Academic Press New York · Zbl 0593.34070
[9] Ladde, G.S.; Lakshmikantham, V., Random differential inequalities, (1980), Academic Press New York · Zbl 0466.60002
[10] Mao, X., Stability of stochastic differential equations with respect to semimartingales, (1991), Longman Scientific and Technical New York · Zbl 0724.60059
[11] Mao, X., Robustness of stability of nonlinear systems with stochastic delay perturbations, Systems control lett., 19, 391-400, (1992) · Zbl 0763.93064
[12] Mao, X., Exponential stability of stochastic differential equations, (1994), Marcel Dekker New York
[13] Mohammed, S.-E.A., Stochastic functional differential equations, (1986), Longman Scientific and Technical New York
[14] Razumikhin, B.S., On the stability of systems with a delay, Prikl. mat. meh., 20, 500-512, (1956), (translated into English in J. Appl. Math. Mech.)
[15] Razumikhin, B.S., Applications of Lyapunov’s method to problems in the stability of systems with a delay, Automat. i telemeh., Automat. remote control, 21, 515-520, (1960), (translated into English in) · Zbl 0114.04502
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.